| Catalog Number |
1550325-33 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Occlusion (1984)
| Date of Event |
07/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The 2.0x8mm nc traveler referenced in b5 is being filed under a separate medwatch report number.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.H3 other text : the stent remains in patient.
Event or Problem Description
It was reported that the procedure was to treat a non-tortuous, non-calcified diagonal branch.Pre-dilatation was performed with a non-abbott balloon in the bifucated lesion of the left anterior descending artery and the diagonal.Optical coherence tomography was performed and then a 3.25x33mm xience sierra stent was implanted in the bifurcated lesion of the left anterior descending artery and the diagonal.No flow was confirmed in the diagonal which per the physician the stent caused or contributed to the occlusion.Therefore, an unspecified guide wire was re-crossed through the stent.During advancement of a 2.0x8mm nc traveler balloon dilatation catheter (bdc), slight resistance was met with either the guiding catheter or guide wire.It was then noted that the proximal shaft became separated.A 2.0x12mm nc traveler bdc was used to successfully complete the procedure.Blood flow was recovered at the diagonal.There was no adverse patient effects or clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
It was reported that the procedure was to treat a non-tortuous, non-calcified diagonal branch.Pre-dilatation was performed with a non-abbott balloon in the bifurcated lesion of the left anterior descending artery and the diagonal.Optical coherence tomography was performed and then a 3.25x33mm xience sierra stent was implanted in the bifurcated lesion of the left anterior descending artery and the diagonal.No flow was confirmed in the diagonal which per the physician the stent caused or contributed to the occlusion.Therefore, an unspecified guide wire was re-crossed through the stent.During advancement of a 2.0x8mm nc traveler balloon dilatation catheter (bdc), slight resistance was met with either the guiding catheter or guide wire.It was then noted that the proximal shaft became separated.A 2.0x12mm nc traveler bdc was used to successfully complete the procedure.Blood flow was recovered at the diagonal.There was no adverse patient effects or clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of occlusion is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.